# SDR SWAA2022032243313

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 26,558 hours, 11,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF THE AFT CARGO SCUFF PLATE IS CRACKED AT THE FWD STOP PIN CONTACT POINT. / REMOVED AND REPLACED PER MM 53-11-01. (INSP 39215)
